# SDR M7K2008F00057

- Difficulty date: October 30, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N808MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3914
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A25040501
- Condition: Failed
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FOUND CRACKED DURING ROUTINE INSPECTION IAW AD2004-01-14, REQUIREMENTS AT THE 110 HOUR INTERVAL INSPECTION.  A NEW PART OF THE OLD PN WAS INSTALLED. SUGGEST MFG MAKE AVAILABLE THE NEW PN IMPROVED FITTINGS THAT DO NOT HAVE THE AD REQUIREMENT TO AL EC 130B4 OPERATORS AS SOON AS POSSIBLE.  THE PRODUCTION OF THESE PARTS TO DATE HAS ONLY MET THE NEEDS OF THE AC ASSY LINES.  (K)
